# SDR SWAA010415

- Difficulty date: February 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 67,243 hours, 74,600 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 65C28034
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NLG GEAR INDICATED DOWN WITH HANDLE SELECTED IN UP POS.  CYCLED GEAR, NO HELP.  RETURNED TO DAL WITH NORMAL GEAR DOWN INDICATIONS.  REMOVED AND REPLACED UP/DOWN LOCK SENSOR PER MM.  OPS CHECK NORMAL PER MM.
